Path-by-path regularization by noise for scalar conservation laws

Chouk K, Gess B (2019)
Journal of Functional Analysis 277(5): 1469-1498.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Chouk, Khalil; Gess, BenjaminUniBi
Stichworte
Analysis
Erscheinungsjahr
2019
Zeitschriftentitel
Journal of Functional Analysis
Band
277
Ausgabe
5
Seite(n)
1469-1498
ISSN
0022-1236
Page URI
https://pub.uni-bielefeld.de/record/2946623

Zitieren

Chouk K, Gess B. Path-by-path regularization by noise for scalar conservation laws. Journal of Functional Analysis. 2019;277(5):1469-1498.
Chouk, K., & Gess, B. (2019). Path-by-path regularization by noise for scalar conservation laws. Journal of Functional Analysis, 277(5), 1469-1498. doi:10.1016/j.jfa.2019.06.005
Chouk, K., and Gess, B. (2019). Path-by-path regularization by noise for scalar conservation laws. Journal of Functional Analysis 277, 1469-1498.
Chouk, K., & Gess, B., 2019. Path-by-path regularization by noise for scalar conservation laws. Journal of Functional Analysis, 277(5), p 1469-1498.
K. Chouk and B. Gess, “Path-by-path regularization by noise for scalar conservation laws”, Journal of Functional Analysis, vol. 277, 2019, pp. 1469-1498.
Chouk, K., Gess, B.: Path-by-path regularization by noise for scalar conservation laws. Journal of Functional Analysis. 277, 1469-1498 (2019).
Chouk, Khalil, and Gess, Benjamin. “Path-by-path regularization by noise for scalar conservation laws”. Journal of Functional Analysis 277.5 (2019): 1469-1498.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar